American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F72) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[3] Dieter H. Mayer. The thermodynamic formalism approach to Selberg's zeta function for ${\text{PSL}}\left( {2,\mathbf{Z}} \right)$. Bull. Amer. Math. Soc. 25 (1991) 55-60. MR 1080004.
Abstract, references, and article information   
View Article: PDF

[4] Isaac Efrat. On the discrete spectrum of certain discrete groups. Bull. Amer. Math. Soc. 24 (1991) 125-129. MR 1053987.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1